Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

High urine protein test results. Elevated albumin and creatine levels. Had a colostomy. Are these high levels due to surgery?

Hello, I just got back extremely high urine protein test results. Microalbumin , UR 939 Creatine , UR 120.6 Microalbumin, Normalized to Creat 778.6 The blood test was done shortly after shurgery that involved a colostomy and a suprapubic catheter. I have had significant amount of blood in my urine. I am wondering if the surgery could result in such hight protein readings.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
Colostomy as any other abdominal procedure may cause elevated these findings but just temporarily. If this persist ,you should check your kidney and liver function and see is there some other disorder. These findings may indicate just uroinfection or kidney stone but there also can be some more serious kidney disease or intraabdominal fistula.

Wish you good health. Regards.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor